# SDR SIMA20150831002

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,878 hours, 33,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM THE OUTSIDE.  INSPECTED & LUBED DOOR MECHANISM.  PERFORMED OPERATIONS CHECK OF THE DOOR IAW AMM 52-10-01.  ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
